# SDR CALA0500088

- Difficulty date: March 25, 2005
- Submitted: March 28, 2005
- Operation: Air carrier
- Aircraft: N14609
- Make and model: Boeing 737524
- Aircraft serial: 27322
- Aircraft time: 31,042 hours, 16,555 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65C339503
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND THE MAIN CABIN FLOORBEAM CORRODED AT STA 986.5, LBL 43.  REPAIRED IAW ECRA 5321-01211.
